A Case of Drug-Induced Cystitis Associated With a Multicomponent Herbal Formulation Involving Yokuinin-To.
Аннотация
Herbal medicines, including traditional Japanese Kampo formulations, are widely used for various conditions. Although generally considered safe, they may cause unexpected adverse events, which are often underrecognized. We report a case of cystitis potentially associated with a traditional Japanese multicomponent herbal formulation. A 77-year-old man presented with dysuria, urinary frequency, and gross hematuria. The patient had been taking a Kampo formulation for 35 days. Laboratory studies showed hematuria without evidence of a urinary tract infection. Computed tomography and cystoscopy revealed bladder wall thickening with erythematous and edematous changes. Given the temporal relationship between initiation of the herbal formulation and symptom onset, drug-induced cystitis was suspected. Discontinuation of the formulation led to marked improvement in symptoms, urinalysis findings, and imaging results without additional specific treatment. Bladder malignancy and interstitial cystitis were considered unlikely based on cystoscopic findings, imaging studies, urine cytology, and spontaneous resolution of the lesions, although eosinophilic and viral cystitis could not be completely excluded.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.